# SDR DALA1169829017

- Difficulty date: November 30, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE; CORROSION ON FUSELAGE SKIN PREVIOUS REPAIR BTW STA Y=767-772,775-778 LONG 27R-29R.  RUB STRIP AREA.  DOUBLER REPAIR WAS ACCOMPLISHED IAW ERA 498170-14 REV ORIG.
